# SDR SWAA2022082231779

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222DF HAS PULLED THROUGH INSERTS / [01] IDENTIFIED FWD CABIN FLOOR PANEL 222DF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 13 EACH INSERTS TO FACILITATE REPAIRS; REMOVED DAMAGED SKINS/CORE ON 2 EACH LOWER SURFACE OUTBOARD EDGE; AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.A-F.;[05] POTTING COMPOUND CURED SURFACE SANDED & CLEANED IAW SRM 53-00-50-2R-1 PARA 3 STEPS H; I; & J . PER GENERAL REPAIR SECTION 53-00-50-2R-0 ELEVATED TEMPERATURE CURE TABLE 203 PAGE 2 REF CAL TOOL THERMOMETER ID ATS1776 SN 34910031WS CAL DUE 08/2022 .;[06] USING BMS9-3 STYLE 1581 GLASS LOT 149322-1 & BMS8-201 TYPE III RESIN LOT AK2CP8139K FABRICATED & APPLIED REPAIR PLIES IAW SRM 53-00-50-2R-1 PARA 3 . K . (1) STEPS (A)-(C). OK TO LAY UP .;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6  OK TO LAY UP REPAIR PLIES;[08] LAID UP THE REPAIR VACUUM BAGGED ;LEAK CHECKED & SET TO CURE IAW SRM 53-00-50-2R-1 PARA 3 . L. STEPS (A)-(C).;[09] VERIFIED CORRECTIVE ACTION 8;[10] CURED THE REPAIR PLIES IAW SRM 53-00-50-2R-1 PARA 3 . M. (1) STEPS A & B.;[11] CALIBRATED TOOLS USED CORRECTIVE ACTION 10: THERMOMETER ID ATS1777 SN 3491002WS CAL DUE 08/2022 . VACUUM GAGE ID ATS2438 SN UNK CAL DUE 03/2023.
